# SDR C77A20150731002

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 152 hours, 67 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B0246
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON CLIMB OUT, 30 SECONDS AFTER FLAPS INDICATED 0.  COMPLETED QRH.  R & R T3 & T4 SKEW SENSORS IAW AMM 27-83-01 & 27-83-02.  OPERATIONS CHECKED GOOD.
